Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Advised ecosprin for abscess drainage under spinal anesthesia. Is it safe?

If the patient has taken ecosprin 75 mg tab for two days and is to be taken up for an abscess drainage under spinal anaesthesia ,then is it safe.If it is not safe then for how long the drug needs to be discontiued before taking up the pt under zpinal anaesthesia and also what is the time of onset of Cion for ecosprin 75 mg?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Ecosprin is a NSAIDS(Non steroidal anti inflammatory drug).Ecosprin in low doses is generally given to prevent blot clots as it thins out the blood in case of post heart attack,following stent placement etc.,

Ecosprin acts by interfering platelet function permanently.The life of platelets is 7 days.Hence the drug should be stoppped 7 days before any procedure,untill fresh platelets are formed.

Hope you got the answer, get well soon,take care
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor